| Model Number |
5076-85 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Intermittent Capture (1080); Failure to Capture (1081); Fracture (1260); Over-Sensing (1438); Pacing Problem (1439); Low impedance (2285); Impedance Problem (2950)
| Health Effect - Clinical Codes |
Bradycardia (1751); Chest Pain (1776); Dyspnea (1816); Non specific EKG/ECG Changes (1817); Pain (1994); Dizziness (2194); Discomfort (2330); Diaphoresis (2452); Palpitations (2467); Presyncope (4410); Syncope/Fainting (4411); Asystole (4442); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead and right atrial (ra) lead exhibited oversensing and noise on current electrograms (egm).The rv lead and ra lead were explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the patient experienced asystole, bradycardia, discomfort, chest pain, palpitations, sweating, shortness of breath, dizziness, pain, syncope and pauses up to six seconds.The implantable pulse generator (ipg) had triggered recommended replacement time (rrt).It was also reported that the rv lead exhibited a low out of range impedance warning, falling impedance and intermittent loss of capture which resulted in the long pauses and asystole.Low p waves were noted.Reprogramming was done, with rescue pads also placed before the system was explanted and replaced.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was noted that the patient experienced near syncopal episodes, cold sweats and not feeling well.It was also noted that the rv lead exhibited loss of capture.
Event or Problem Description
It was further reported that the leads were noted to be fractured prior to explant.
Additional Manufacturer Narrative
Additional Manufacturer Narrative